advertisement
Question
Posted by: Lizelle | 2008/07/29

Heart/Diabetes?

Hi Dr.
My husband has recently(about 2 weeks ago) started getting tingling feelings in his legs, it promptly moved into his testicles and now he is complaining about it in both arms as well. He says it is not really painful, but more uncomfortable. He' s been to the GP. His cholesterol and sugar tested to high. He is probably about 6 kg overweight. He' s dad died of a heart attack before the age of 50.

His GP has prescribed: Ibupainfortecap and something for inflammation. My husband says he feels better, that the medication works.

But I would rather find out what caused it in the first place and how we can fix the problem through diet, supplementation and other more natural options. What other tests can be done?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lizelle
High sugar can cause tingling feelings ( this is called neuropathy) It is very important that he follows a low fat, diabetic type of diet. He can take Vit B complex supplements for his nervous system.
See http://admin.health24.co.za/dietnfood/Diabetic_diet/15-3433-3434.asp
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lizelle | 2008/07/31

Thank You

Reply to Lizelle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement